Application of Rothe's method to abstract parabolic equations

Jindřich Nečas

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 3, page 496-500
  • ISSN: 0011-4642

How to cite

top

Nečas, Jindřich. "Application of Rothe's method to abstract parabolic equations." Czechoslovak Mathematical Journal 24.3 (1974): 496-500. <http://eudml.org/doc/12812>.

@article{Nečas1974,
author = {Nečas, Jindřich},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {3},
pages = {496-500},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Application of Rothe's method to abstract parabolic equations},
url = {http://eudml.org/doc/12812},
volume = {24},
year = {1974},
}

TY - JOUR
AU - Nečas, Jindřich
TI - Application of Rothe's method to abstract parabolic equations
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 3
SP - 496
EP - 500
LA - eng
UR - http://eudml.org/doc/12812
ER -

References

top
  1. E. Rothe, 10.1007/BF01782368, Math. Ann. 102 (1930), 650-670. (1930) MR1512599DOI10.1007/BF01782368
  2. O. A. Ладыженская, Решение в целом первой краевой задачи для квазилинейных параболических уравнений, ДАН СССР 107 (1956), 636-639. (1956) Zbl0995.90522MR0078565
  3. А. М. Илйин А. С. Калашников О. А. Олейник, Линейные уравнения второво порядка параболического типа, УНМ 17, vyp. 3 (1962), 3 - 146. (1962) Zbl1226.30001
  4. K. Rektorys, On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables, Czech. Math. J. 21 (96) 1971, 318-339. (1971) Zbl0217.41601MR0298237
  5. J. Kačur, Method of Rothe and nonlinear parabolic boundary value problems of arbitrary order I, II, to appear in Czech. Math. J., MR0506431
  6. F. E. Browder, Existence theorems for nonlinear partial differential equations, Global Analysis, Proc. Symp. Pure Math. Vol. 16, Amer. Math. Soc. (1970) 1 - 60. (1970) Zbl0211.17204MR0269962
  7. H. Brézis, Opérateurs Maximaux Monotones, Mathematics Studies, North-Holland, 1973. (1973) 

Citations in EuDML Documents

top
  1. Günter Lippold, Error estimates and step-size control for the approximate solution of a first order evolution equation
  2. Maria Giovanna Garroni, Maria Agostina Vivaldi, Régularité de la solution forte de problèmes non linéaires d'évolution
  3. Jozef Kačur, Stabilization of solutions of abstract parabolic equations
  4. Dana Lauerová, The Rothe method and time periodic solutions to the Navier-Stokes equations and equations of magnetohydrodynamics
  5. Jozef Kačur, Application of Rothe's method to nonlinear evolution equations
  6. Jozef Kačur, Alojz Wawruch, On an approximate solution for quasilinear parabolic equations
  7. Jozef Kačur, Application of Rothe's method to perturbed linear hyperbolic equations and variational inequalities
  8. Jozef Kačur, Nonlinear parabolic equations with the mixed nonlinear and nonstationary boundary conditions
  9. Milan Pultar, Solutions of abstract hyperbolic equations by Rothe method.
  10. Marián Slodička, Parabolic partial differential equations with memory

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.